# SDR SWIA2025F01340

- Difficulty date: September 8, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N618UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000820
- Aircraft time: 11,869 hours, 7,839 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP FR88 SRGR 27R-28R CORRODED  (C-CHECK RO 09/24/2025)REMOVED AND REPLACED SHEAR CLIP FR88 SRGR 27R-28R RESTORED SURFACE PROTECTION, REF SRM 51-23-04 (PO:327590), 51-23-05 (PO#335208 (PRIMER), SRM 51-23-06 (PO#324061 (G46) CPM 51-25-00 (PO:331184). NO CHANGE IN WEIGHT OR BALANCE, REPLACED SHEAR CLIP WITH FACTORY REPLACEMENT PART.
